# SDR EIA2002088

- Difficulty date: July 23, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7590002
- Part serial: 84883
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: E

## Discrepancy

WHILE CRUISING AT FL 35.0, NR 1 ENGINE COMPRESSOR STALLED, N1 RPM DECREASED AND EGT INCREASED RETARDED THROTTLE.  NO RESPONSE, SHUTDOWN NR 1 ENGINE.  DURING WINDMILLING ATTEMPTED RESTART.  EGT OUT OF LIMITS, RETURN TO ANC.  REMOVED AND REPLACED NR 1 ENGINE MAIN FUEL CONTROL AND EVC, PERFORMED ENGINE TRIM, OPS CHECKED GOOD.  (M)
